# SDR CALA2016090600625

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 28,339 hours, 9,777 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED FUEL IMBALANCE WARNING DURING CRUISE.  FUEL QUANTITY CONTINUED TO INDICATE AN INCREASED LOSS APPROX 200 LBS IN 10 MINUTES, SHUT DOWN NR 1 ENG IAW CHECKLIST,  PERFORMED FIM TASK 05-51-48.  FUEL IMBALANCE EXCEEDANCE CONDITIONAL INSPECTION.  OPS OK. PERFORMED FUEL BOOST PUMP OPS TEST IAW AMM 28-22-41. INFLIGHT WINDMILLING INSPECTION OK. RAN ENGINE AT POWER USING MPA TABLE FIG 505 PARAMETERS NORMAL, IAW AMM 71-00-00, PERFORMED VISUAL INSPECTION NO LEAKS NOTED. REMOVED AND REPLACED FQPU AND OPS CHECKS GOOD.
